The generalized Weber problem with expected distances
RAIRO - Operations Research - Recherche Opérationnelle, Tome 29 (1995) no. 1, pp. 35-57
Cet article a éte moissonné depuis la source Numdam
@article{RO_1995__29_1_35_0,
author = {Carrizosa, E. and Conde, E. and Mu\~noz-Marquez, M. and Puerto, J.},
title = {The generalized {Weber} problem with expected distances},
journal = {RAIRO - Operations Research - Recherche Op\'erationnelle},
pages = {35--57},
year = {1995},
publisher = {EDP-Sciences},
volume = {29},
number = {1},
mrnumber = {1321539},
zbl = {0835.90040},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RO_1995__29_1_35_0/}
}
TY - JOUR AU - Carrizosa, E. AU - Conde, E. AU - Muñoz-Marquez, M. AU - Puerto, J. TI - The generalized Weber problem with expected distances JO - RAIRO - Operations Research - Recherche Opérationnelle PY - 1995 SP - 35 EP - 57 VL - 29 IS - 1 PB - EDP-Sciences UR - http://geodesic.mathdoc.fr/item/RO_1995__29_1_35_0/ LA - en ID - RO_1995__29_1_35_0 ER -
%0 Journal Article %A Carrizosa, E. %A Conde, E. %A Muñoz-Marquez, M. %A Puerto, J. %T The generalized Weber problem with expected distances %J RAIRO - Operations Research - Recherche Opérationnelle %D 1995 %P 35-57 %V 29 %N 1 %I EDP-Sciences %U http://geodesic.mathdoc.fr/item/RO_1995__29_1_35_0/ %G en %F RO_1995__29_1_35_0
Carrizosa, E.; Conde, E.; Muñoz-Marquez, M.; Puerto, J. The generalized Weber problem with expected distances. RAIRO - Operations Research - Recherche Opérationnelle, Tome 29 (1995) no. 1, pp. 35-57. http://geodesic.mathdoc.fr/item/RO_1995__29_1_35_0/